Ordinal invariance in multicoalitional bargaining

Warning The system is temporarily closed to updates for reporting purpose.

Kıbrıs, Özgür (2004) Ordinal invariance in multicoalitional bargaining. Games and Economic Behavior, 46 (1). pp. 76-87. ISSN 0899-8256

[img]PDF - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader

Official URL: http://dx.doi.org/10.1016/S0899-8256(03)00046-0


A multicoalitional bargaining problem is a non-transferable utility game and for each coalition, a bargaining rule. We look for ordinally invariant solutions to such problems and discover a subrule of Bennett's (1997, Games Econ. Behav. 19, 151–179) that satisfies the property. On a subclass of problems that is closely related to standard bargaining problems and allocation problems with majority decision-making, the two rules coincide. Therefore, Bennett solutions to such problems are immune to misrepresentation of cardinal utility information. We also show that Shapley–Shubik solution to any bargaining problem is the limit of a sequence of unique Bennett solutions to associated multicoalitional problems.

Item Type:Article
Uncontrolled Keywords:ordinal invariance; multicoalitional bargaining; Bennett rule; extreme-Bennett rule; allocation problems; Shapley-Shubik rule
Subjects:H Social Sciences > H Social Sciences (General)
ID Code:357
Deposited By:Özgür Kıbrıs
Deposited On:18 Feb 2007 02:00
Last Modified:28 Apr 2020 13:51

Repository Staff Only: item control page